# SDR ASAA2019111861357

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,311 hours, 7,013 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 478LNG
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 12,103 hours, 3,922 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF #2 FROM ANY TRANSMIT SWITCH. AFTER SOME TIMES WE FINALLY WILL GET SIDE TONE, BUT AFTER SWITCHING FREQUENCIES, NO SIDE TONE HEARD. ABLE TO RECEIVE VOICE AND SELCAL ON HF#2. GROUNDED - YES. ACCOMP #2 HF TRANSCEIVER BITE TEST, TEST PASS BUT FAN MOTOR MAKING EXCESSIVE NOISE DURING TEST. OPEN C/B & INST. REPLACED #2 HF TRANSCEIVER WITH SERVICEABLE ONE. ACCOMP INSTL TEST, TEST PASS REF. B737-900 AMM 23-11-21-400-801 ALSO ACCOMP GROUND COMMUNICATION TEST.
